# SDR DALA201805173139

- Difficulty date: May 7, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 36,010 hours, 18,828 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Worn
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SERVO CONTROL ACTUATOR,  SPOILER 2 STOP BOLT ON THE RIGHT WING.  REPAIRED THE STOP BOLT IAW SRM 57-70-00.
